# SDR UPS204430

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Cb
- Condition: Open
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON THE GROUND, CREW FOUND EMERGENCY EXIT LIGHT IN COCKPIT IS ON IN ARMED POSITION.  FOUND EMERGENCY EXIT LIGHT BATTERY CHARGER CB OPEN.  RESET AND NO FURTHER PROBLEMS NOTED.  OPERATIONAL TEST GOOD PER MM 33-50-01.
